Oh, Brad, I was wondering and worrying about you. You had just been on my mind. While it sounds like the steroid might help with the rash, I just can't imagine that you don't have something neurological going on right now, from what you are saying. Is that what your wife thinks? Yes, a dermatologist might help your rash, but that's not your biggest problem, is it? It sounds like this doctor on call didn't want to be bothered on a holiday weekend. The new neurologist that you have recently started seeing, are you comfortable enough with him to wait until he gets back in the office to see him, that is unless something worse happens? You are so fortunate to have your wife there for you.
This is a tough thing to be going through during a long holiday weekend, but on the upside I'm guessing (hoping)your wife will be off work and be home with you. I will be around all weekend and will try to remember to check this forum. I hope you get some rest tonight.
Post Edited By Moderator (djdaz_1985) : 5/26/2007 4:32:50 AM (GMT-6)
Its nice to hear from you again although I had hoped you would have better news. It sounds like you need to see your own doctor again as he knows more about your case. The rash you talk about does sound like an allergic reaction. Thats not to say that it is or isnt a reaction to a drug, although IMO it sounds like a reaction to the Keppra. How long do you have to wait to see your doctor? The steroids may help you in the short-term but you should get the cause sorted out sooner rather than later.
I just noticed your edit, good idea. I guess I went into "mom mode" and wasn't thinking. I guess I wasn't really thinking when I did my profile either. Do you think that maybe I should use a yahoo email address or something like that for forums? This is fairly new to me and I would appreciate your advice.